It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=AAAsMom;3735192]Thank you so much for sharing your experience, it resembles exactly what I have been going through. You have given me encouragement to continue down this hellish Lexapro road. Please continue to update on your progress.

I'm only on day #4 of Lexapro at 5 mgs. My side effects are virtually the same as yours - increased anxiety, nausea, loss of appetite, and can't sleep at all at night. Did these side effects last for you until the END of week 2, or did they getter after week 1? I don't know if I can get through 2 weeks of this. I've already missed way too much work, but there is no way that I could function at my job with these symptoms.

Thanks Nick - Hope you are continuing to improve in Week 3.[/QUOTE]


Those initial side effects do go away. The first week or so of anxiety will be increased, but Xanax or some benzo will help with that. I went through it. The sexual side effects last a few days to a week or so, but come back. I don't recall nausea or loss of appetite. The only side effect I dealt with that bothered me was the weight gain! Ugh, after researching Lexapro and all the others so well, I can't believe I missed weight gain! And I am very weight conscience.

Last September 2008 I stopped taking it because of the unexpected, out of the blue weight gain. I hadn't changed my diet, or increased my food intake. In fact, I had ate less and exercised more to counteract the weight gain. I couldn't. So I stopped and I was able to stay off til December 2008 and I had to start up again. I thought I was doing it on my own, but I guess the Lexapro was helping me with my seperation anxiety I had over losing my Mom. Now I am back on it and so far, no weight gain. BUT, before it didn't start until about a year into it, or a month or so sooner.

Oh and the withdrawls from going off of it in September weren't too bad. But I take multi vitamins, fish oil supplements, vitamin b complex, magnesium, calcium and vitamin c. Those together helped the withdrawl experience be not as bad. The only thing that was bad for me was the crying, the sensitivity and the irritability. It was so hard not to snap at my family. Those things went away in a few days.

I then started taking L-Theanine with GABA to help and it did some. I also took passionflower and it helped some too. I boiled kava kava herbs and they helped. They are potent plants! If you can get the herb, and boil it and take a teaspoon at a time, it makes you real mellow. Islanders have Kava huts and drink on it. But I don't believe you can take it while taking SSRIs, so ask a dr. or look it up. Also, you can't take other herbs generally, while taking SSRIS, etc.. Like passionflower, for instance, has a very mild antidepressant componet to it. I can't recall which one at the moment. Trycylic?

Back on Lexapro and not liking that I have to right now. I am also wondering if it is working as well this time around. I have read that it doesn't sometimes for some if you stop and then start again. But I am hoping it will do ok for me, and that I can keep my weight as is!!!! At least it does help with anxiety and OCD. I have had panic attacks, panic disorder, agoraphobia, social anxiety since I was 7. That's when this lovely ride started for me.

I still take Xanax as needed. I have been thinking lately about maybe trying to get Klonopin. Does it kick in fast like Xanax? I heard it does and lasts longer.

Anyway, hope this helps someone.





All times are GMT -7. The time now is 08:34 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!